# SDR CALA0200131

- Difficulty date: March 15, 2002
- Submitted: March 15, 2002
- Operation: Air carrier
- Aircraft: N14346
- Make and model: Boeing 7373T0
- Aircraft serial: 23584
- Aircraft time: 45,895 hours, 23,602 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Sta 685-706
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1.125" CRACK IN WHEEL WELL CENTER KEEL EXTERIOR SKIN PANEL. THE CRACK WAS LOCATED ALONG R/H SIDE BETWEEN STA 685 AND 706. A DOUBLER WAS INSTALLED AND PAINTED IAW SRM 53-60-12, FIGURE 202.
